# SDR MASA2012032034591

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 23,689 hours, 16,649 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Loose
- Location: Nr 3 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE DRAGS/SMOKING/BTMS AT 9.  SECURED NR 3 BRAKE HYD QD, OPS NORM.
